# SDR DALA2023072506026

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 113,562 hours, 16,730 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 189 -DE/DIV- DIVERTED TO FCO DUE TO ENCOUNTERED HAIL STORM ON DEPARTURE. FIRST OFFICER'S WINDSHIELD OUTER PANE SHATTERED, RADOME DAMAGED AND WEATHER RADAR FAIL. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS. (A008377)
